# SDR HALA2017102000256

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 28140
- Aircraft time: 57,186 hours, 10,553 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: 019012001
- Part serial: 5355
- Condition: Malfunctioned
- Location: Hyd Qty
- Part time: 57,186 hours, 10,553 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC QTY LIGHT ILLUMINATED. LEFT SYSTEM EICAS ILLUMINATED. HYD QTY INDICATED .5 RF. COMPLIED W/ QRH DEPRESSURIZED SYSTEM. HYD QTY INDICATES .92. COMPLIED WITH QRH HYD SYST PRESSURE,  PRESSURIZE AND LT HYD SYSTEM DURING LANDING AND QTY AND PRESSURE HELD AT .9 AT 3000 PSI +/- 150.  REPLACED HYD FLUID QTY MONITOR UNIT & HYD FLUID QTY TRANSMITTER. OPS & LEAK CHECKED GOOD.
